Photo credits : wonoasmoro-writings
Many people rely on coffee as the booster for their activities and works. In order to counter sleepiness, one often drinks coffee. Most of the time, coffee indeed is really effective in keeping someone awake because of a component in coffee called caffeine.
Because of the need for people to have boost for the day or night, there are many available coffee drinks on the market that are just very convenient to buy. These also include variations like cold and hot coffee. Now, coffee can be in plastic bottles and sold just like soft drinks.
But, as a reminder by every doctor, the consumption of caffeine-rich drinks must be controlled due to adverse effects such as palpitation, headaches, and others.
This is what happened to a young girl who claims to be a victim of too much caffeine consumption. A Facebook user named Dannica Joyce Alcazar recently posted a statement saying that she was hospitalized after drinking two bottles of a new product from a coffee company, Kopiko 78-degrees coffee.
According to her statement, she wanted to raise awareness to people who are drinking these kinds of products. She also pointed out that she’s not BLAMING the company and the product itself regarding the incident. Also, she’s not encouraging others to stop consuming the product.
“Just to be clear: I’m sharing my experience to raise awareness, NOT to blame Kopiko 78. I’m also not discouraging you all to drink this, I’m just saying that too much Kopiko 78 could lead you to what I’ve experienced,” Dannica’s statement goes.
According to her story, Dannica drunk two bottles of the said coffee drink because of she’s sleepy already but still on the way to do some tasks late at night. At first, she said that it seemed so effective that she’s awake and alert after drinking. But, as she arrived her classmates house, she then experienced chilling and difficulty in breathing.
Because of this, she asked the family of her classmate to bring her to the nearest hospital. And there, the nurse told her that if Dannica was brought to the hospital sooner, there’s a POSSIBILITY that her heartbeat will stop.
“I really thought that it’s already my time because on how fast my HEARTBEAT is and how I find it really difficult to breathe,” Dannica describes her experience.
She said that she’s okay now but told not to drink any beverage with caffeine on it. Also, Dannica will need to go back to the hospital for a checkup and hopes that everything would be fine.
Here’s what Dannica wanted people to know:
“DI KO SINASABING MASAMANG UMINOM NG KOPIKO 78 AT WAG NG UMINOM NUN [I’m not saying that it’s BAD to drink Kopiko 78 and stop drinking it], WHAT I’M POINTING AT IS, HINAY-HINAY LANG DAHIL ANG TAPANG SOBRA [just take control because it’s really strong]. I JUST HOPE AND PRAY NA WAG NA TONG MANGYARI SA IBA [ I just hope and pray that this won’t happen to others, too].”
Well, everything that’s TOO MUCH will not bring good things. That’s why, remember to be responsible in drinking such beverages.
Anyone of you who have experiences in drinking Kopiko 78?
Share us your thoughts and comments below. Thank you so much for dropping by and reading this blog post. For more updates, don’t hesitate and feel free to visit our website more often and please share this to your friends.